What is Roaccutane?

Question

Please could you give me some more info about this Roaccutane medication so many people are talking about? I’ve heard such good things about it but also some negative things… Do you recommend it for patients and is it safe?

Submitted by Roaccutane on 13 October 2014

Answer

Thank you for your question. Roaccutane is a prescription form of vitamin A, taken orally for the treatment of acne. It truly is a brilliant drug in cases where a patient is suffering from severe acne. While it yields brilliant results while on the drug, there are some rather serious side effects that you need to consider. As a rule I try to prescribe Roaccutane as a last resort, purely because of the risks and side effects (especially for ladies). If you are really considering asking your doctor to put you on this drug, you need to first get all your facts together and consider all the pros and cons and consider all your options. If you would like a comprehensive skin consult, find your nearest Skin Renewal on www.skinrenewal.co.za.

Want to ask a question? Sign in here sign up now

More Questions

Question from Cindi

Question

Hi, I recently developed a rash on the side of my underarm (just outside of the underarm area). I thought it was just heat or friction, but it has been a week and it has not gone away or shown any change. It doesn’t hurt, but its sensitive, red ans makes me feel self conscious in strappy shirts. Is there something else that could’ve caused this and what is the best way to treat it?

View the answer

| Submitted by Cindi on 23 November 2017

Question from Chandni Jivan

Question

Is it normal for your skin to peel after using a liquid foundation?

View the answer

| Submitted by Chandni Jivan on 23 October 2017

Question from Nobahle Sibanyoni

Question

Hello Dr M.

I have major sensitive skin with terrible discoloration, and now I have developed a massive rash that and with all the products that I have tried both natural and chemical based, my face just burns and since it is sensitive to every thing I have tried, it has now gotten flaky and I also have hyper-pigmentation. I was told to get persivate cream and cetaphil clanser and lotion, but my skin burns and dries after moisturizing. what should I do next?

View the answer

| Submitted by Nobahle Sibanyoni on 23 October 2017

Question from Khanya Gundwana

Question

Hello Dr Allem!
My bottom lip is weirdly pigmented. It is not evenly toned – some spots are really dark, a large part of it is really pink, and then some part are the normal tone.
What could be the cause of this? And what is the solution to having evenly toned lips?
Thanks!

View the answer

| Submitted by Khanya Gundwana on 17 October 2017

From Caythe

Question

I’ve been struggling with pimples/acne for years now and my skin is also becoming dryer. Are tissue oils recommended for people with acne?
Don’t they collect dirt?

View the answer

| Submitted by Caythe on 5 September 2017

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×